Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table errata: Table of integrals, series, and products [corrected and enlarged edition, Academic Press, New York, 1980; MR 81g:33001] by I. S. Gradshteyn [I. S. Gradshteń≠n] and I. M. Ryzhik

Authors: H. van Haeringen and L. P. Kok
Journal: Math. Comp. 39 (1982), 747-757
MSC: Primary 33-01; Secondary 65A05
MathSciNet review: 669666
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33-01, 65A05

Retrieve articles in all journals with MSC: 33-01, 65A05

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society